# SDR JJBA20250611011

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,942 hours, 28,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL AIR SMELL COMING FROM AIR CONDITIONING IN CABIN AND FLIGHT DECK THROUGHOUT THE FLIGHT (OILY SMELL). INSPECTED E1, E2 AND APU FOR OIL LEAKS. NO OIL LEAKS NOTED. FOUND DEBRIS IN GROUND AIR INTAKE DUCT. CLEANED AND RAN BOTH PACKS. NO SMELL NOTED AT THIS TIME.
